# SDR ASAA1057677

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 9,438 hours, 2,722 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bypass Switch
- Part number: 3043002
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DURING START UP AUTO SHUTS DOWN.  FAULT CODE: 49 94299.  REPLACED STARTED GENERATOR BYPASS SWITCH REF MM 49 91 13 400 803.  COMPLETED FIM TASKS 49 90 00 810 809 PG 1 THRU 6 STEPS F(3).  NO FURTHER MESSAGE.
